Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$\mathrm{THH}$ and base-change for Galois extensions of ring spectra

Akhil Mathew

Algebraic & Geometric Topology 17 (2017) 693–704
Abstract

We treat the question of base-change in THH for faithful Galois extensions of ring spectra in the sense of Rognes. Given a faithful Galois extension A B of ring spectra, we consider whether the map THH(A) AB THH(B) is an equivalence. We reprove and extend positive results of Weibel and Geller, and McCarthy and Minasian, and offer new examples of Galois extensions for which base-change holds. We also provide a counterexample where base-change fails.

Keywords
topological Hochschild homology, Galois extensions, structured ring spectra
Mathematical Subject Classification 2010
Primary: 55P43
Secondary: 13D03, 55P42
References
Publication
Received: 30 January 2015
Revised: 25 June 2016
Accepted: 9 July 2016
Published: 14 March 2017
Authors
Akhil Mathew
Department of Mathematics
Harvard University
1 Oxford Street
Cambridge, MA 02138
United States